# SDR CALA2016070500410

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 52,280 hours, 18,375 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5350
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT STA 727H, LBL 45.5.  REMOVED CORROSION SEAT TRACK AT STA 727H, LBL 45.5 IAW SRM 51-10-02, ORIGINAL THICKNESS IS .146", MATERIAL REMOVED IS .066",  MATERIAL REMAINING IS .088" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52.  REPAIR SEAT TRACK IAW SRM 53-00-52.
